# SDR 99ZZZX812

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255HP
- Make and model: Cessna 172R
- Aircraft serial: 17280308
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Condition: Binding
- Location: Cockpit
- Part time: 410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL YOKE STICKING ON FLAREOUT AT LANDING.  FOUND LEFT GUIDE SUPPORT WAS PUSHED UP TO GIVE CLEARANCE FOR ROLLER ON CONTROL YOKE ASSY THAT WAS BINDING WHEN IT CAME OUT OF GUIDE ASSY.  ALSO, FOUND RIGHT GUIDE ASSY HAS BEEN SPREAD APART TO GIVE CLEARANCE FOR FORWARD AND AFT OPERATION.  REPLACED BOTH GUIDE ASSY, WAS UNABLE TO MOVE CONTROL YOKE.  REPLACED CONTROL YOKE.  OPS CHECKS NORMAL.  THE CONTROL YOKES ARE WELDED WRONG AND CESSNA SHOULD HAVE NOT RELEASED THIS AIRCRAFT UNTIL GUIDES AND YOKE WERE REPLACED.  THIS COULD HAVE BEEN A FATAL ACCIDENT.
